Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    husband addicted to porn
    avatar
    7ma8la posted:
    My husband has had PD for 16 years and recently he has been ordering porn on comcast. I could deal with it but my children and grandchildren have walked into our home catching him naked in the living room, masturbating. I have told him that this is not acceptable but he continues to do it. I have even changed the pin number but he called to have it changed. Do I dare demand he stops or will he get violent with me? His driving has gotten eratic and when I told him to slow down he got mad and swore at me, which he never would have done that before. How much worse is this going to get? I asked the doctor to evaluate him for his driving without his knowledge but nothing is being done about it. I feel really bad that would ruin his self esteem but I am afraid that someone else will be hurt or killed.
    Reply
     
    avatar
    worn1 responded:
    7ma8la
    Is your husband seeing a nuerologist who specializes in parkinson's? what you describe --personnality change,porn addiction and the bad driving can be caused by parkinson or the medication prescribed for parkinson. If he is a neurologist it sounds like it is time for a second opinion. I do not know about the state you live in but in some states you can turn in a loved ones name and they will make the person pass the written and driving test before giving them a license(sp). if they fail then the license is revoked.

    w
     
    avatar
    DUKE MEDICINE
    Mark A Stacy, MD replied to worn1's response:
    Agree with worn1. Your husband has a condition called, "Impulse Control Disorder," and it is linked to advancing PD and increasing doses of medication. He should see a Neurologist who specializes in PD.
     
    avatar
    sparky1109 responded:
    If you have access to the internet you should do a google search on dopamine dysregulation syndrome and dopamine agonist withdrawal syndrome . One of the shortcommings of our health care system is that care is divied up between different disciplines that do not overlap. You need to take him to a psychiatrist who will treat him with drugs used to treat people with manic depression or bi-polar disease even though he may not have had symptoms of these conditions previously.
    Another aspect of his future treatment will be to reduce the dopaminergic or dopamine agonist replacement drugs that he has gotten used to over the sixteen years he has been treated for PD. It is an extremely painful process and mwy take a year or two.


    Helpful Tips

    doctor/patient experience with rytary
    Hi- I am a cc physician who was diagnosed 6 years ago at age 41--I have not had tremor or dyskinesia but certainly have significant off ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center